MathSciNet Relay Station
MathSciNet bibliographic data
MR922569 (89a:03090) 03E35 (03E55 26A21 54H05)
Frankiewicz, Ryszard; Kunen, Kenneth Solution of Kuratowski's problem on function having the Baire property. I. Fund. Math. 128 (1987), no. 3, 171–180.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement